T Nation

hCG Experts, Experiences with the Negatives?

G’day everyone. As the title suggests, just looking for some people’s advice/experiences with the negatives of hCG whilst on TRT.

Too the regulars on my log. I hope y’all aren’t like, here we go again. It is not a case of stabilising with TRT. That’s completely different. :+1:

I need to to get this out there.

I’m currently adjusting and stabilising to the highs of TRT. That’s a 100%. TRT is coming along nicely. I AM getting a handle on that side of TRT.

What I want to talk about is hCG and for some the negatives effects that come with it.

There are positives. But I’m here to talk about the negatives. I know some will understand.

I’m currently on 150iu E2D of hCG. This current protocol of hCG was not enough as my nuts started shrinking again. I can literally feel them as “lifeless”.

Yesterday I injected 250iu of hCG to start to feel in increase in that department again. It works well for keeping LH productivity. There’s no doubt about it for me. Sex is better, my junk feels alive and this may be counter productive to what I’m about to say but, in reality keeping LH functioning has many benefits whilst on TRT. There are many things that come into play with it. I HAVE done alot of research.

The reason for my distress is this.

Upping my hCG by only 100iu’s (150-250) yesterday. Today (the next day) I experienced all horrible feelings that I have talked about on my log a few weeks back, when I was doing larger doses to restore teste atrophy from 10 years ago. If anyone thinks I can’t tell the difference or feel the difference from different doses of hCG downstairs, let me tell you, I can. When you’ve experienced heavy testicular atrophy. You can tell, very quickly.

It’s hard to explain the feeling I had all day today that has mostly wore off this afternoon (about 24 hrs after hCG injection).

It just completely F***** me over. For whatever reason this is, as there’s a heck of alot involved with using hCG to mimic LH. It’s not just a spike in estrogen in my eyes. And especially not at such a small dose. Unless I’m super F****** sensitive to it. But I dint think so.

I’m not here trying to find the reason as to why it happens, as I’ve read alot of other users with the same issues, on numerous sites. With no exact determining thing, even some “doctors” give reasons why, but cannot explain. Once again, there’s alot involved.

It’s over 24 hours now since the hCG injection of 250 iu and the negatives sides have mostly wore off now.

What is also hard, before I delve further into the hCG issue. Is the immense and intense lows of just being completely F****** after the hCG injection. To then now having to let my body get back and adjust to the high T peak I’m about to get after my injection of Test 36 hrs ago (roughly).

I had not experienced this low uneasy feeling, where everything just feels so unbearable. Since I had used larger doses of hCG a few weeks ago. And this was the reason I stopped and just accepted where my nuts were at and just wanted to keep them at a steady pace.

It’s hard to explain what it does to me. But it takes over my body. Not my mind… I’m happy. But after the shot (pretty much next 24 hrs) no matter how hard I try to be my normal happy self. It just won’t happen. You’re just completely down. Don’t walk the same. Don’t talk to the same. And just look horrible.

With 150iu of hCG E2D I started to experience atrophy again. So 600 iu a week is not enough for me.

I will not be injecting 250 iu’s again as it brought back all the unnecessary uglyness. For me. That’s what it does. It’s pretty F****** bad.

I’m going to try 125IU of hCG daily. That’s 875 iu’s a week. I hope that’s enough for normal testicular function. And not too much in one go to give me the negative effects that it does. I will find out in the coming days.

If it does, I’m not quite sure what to do atm as I need hcg whilst on TRT or I’ll have no nuts before you know it. For anyone that hasn’t experienced testicular atrophy, it’s not just like “Oh that sucks, my nuts are getting smaller or shit my nuts are gone.”

The physical side of it ( Can’t think of a better word) doesn’t bother me. It’s the feeling of your nuts are dead, like there literally dying. Organ failure. And eventually they’ll be trying to go inside my body like they had been on occasions before I used any hCG. It’s uncomfortable and is no no.

I’m not going to try Clomid or Nolva to keep my testes whilst on TRT.

I want to know if people similar to me that get the REAL bad negatives from hCG, had any success with a low dose of 100iu a day or similar.

Did you just have to give up on hCG whilst on TRT as the negatives associated with (for some of us) were too unbearable?

Has anybody had success with smaller more frequent doses to rid the total bullshit that comes with hCG (again, for some of us)

I don’t think i need to add anymore. I hope any regulars on my log, don’t flame me down with what has already been said on my log about adjusting to TRT. I habe taken the advice and it’s working. I’m adjusting to TRT, I can feel it. This is a total different issue. The way it makes me feel is not healthy. And then to have too adjust again to highs and happyness of TRT once those feelings wear off about 24 hours later (roughly) is a little difficult on its own level.

To reiterate again. I know where not robots and feelings go up and down and all the rest of it. But this is different. I know some people out there know what im experiencing and its the reason they ceased hCG.

So any stories from anyone, cheers. :+1:

I used hCG post AAS cycle back in the '70s and '80s. It worked well and I actually made some pretty decent lifts on hCG alone. Fast forward, been on TRT for over five years. Used hCG twice, once this year and once last year, for six weeks.

Negatives? None. Can’t say I felt much of a difference. Testicular size did increase, but other than that, didn’t feel better in any way. However, I was doing well with test anyway and just used hCG as an experiment. Some guys do get a bump from it and some report it helps lean the out. As you may know, some deal with E2 symptoms with it.

The usual dosing with TRT is 250-300 IU two to three times a week. I’ve also used 350IU day prior, and day after, test injection.

1 Like

Yeah thanks for the input highpull. You seem very knowledgeable and have been onto it a long time :+1:. I did larger doses of even up to 2000ius at a time about 6 weeks ago. I was getting the same negative experiences but I proceeded through it to regain teste size. I was quite surprised yesterday that I experienced the total F******* ( best way I can put it) by only upping the hCG again by 100iu. It defenitly stuffs me around. I’m going to have to try 125 iu a day. See if it effects me on that dose. Or just choose 2 days a week or something similar and deal with the way it screws me over for that period of time.

I was on HCG for about five months. I did not feel any positive or negatives while on it. Honestly felt nothing at all… All it did for me was raise E2.

I was concerned that if I stopped the HCG I would suffer atrophy, but absolutely nothing changed at all.

Cheers man. We’re all diff aye. If I stop hCG like I did a couple weeks back for 10 days. My nuts start to die. I need hcg. I think it’s a positive on TRT because of how it mimics LH and keeps all the other backpaths firing too like cholesterol to pregenolone conversion for example.

I hope 125 iu a day does not give me the feelings I experienced the other day. I hope I can continue on hCG whilst on TRT or I’ve got some thinking to do :+1:

I decided I’m going to take a week off hCG and see if these symptoms go away :ok_hand:

What happened with this experiment?

From memory I had about 10 days off hCG, you can read my log if you wish. It may have more info on n off the subject that may help you, may not…

The feelings/way hCG effects me dissipated with the 10 days off, that’s for sure.

I currently use hCG at 250 iu once a week as part of my TRT which is 125mg Test spilt into 2 shots a week.

hCG can still effect me negatively at times but my body MAY be slowly adapting too it. Even after 3-4 months. Its still adapting to hCG. Its use to the test shots now except I’m currently experiencing some decent back acne… Hope that helps, anymore questions, fire away :+1: